# SDR AALA202304113658

- Difficulty date: April 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 62,151 hours, 25,182 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Solenoid
- Condition: Fault Message
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT OVERWING DOOR LIGHT ILLUMINATED DURING TAKEOFF ROLL. REMOVED AND REPLACED LEFT HAND AFT OVERWING EXIT DOOR FLIGHT LOCK SOLENOID.
